| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 2, 2007, no. 33-36


D. Rostamy V. F.
      A new class of hybrid preconditioners in Krylov subspace methods for solving weakly singular integral equations
      Int. Math. Forum, Vol. 2, 2007, no. 33-36, 1605-1615
      http://dx.doi.org/10.12988/imf.2007.07144

A. Garrido
      Mathematical approach to vagueness
      Int. Math. Forum, Vol. 2, 2007, no. 33-36, 1617-1623
      http://dx.doi.org/10.12988/imf.2007.07145

R. Azizi, N. Azizi, E. Yousefi
      A Taylor polynomial approach for solving Volterra-Hammerstein integral equations of mixed type
      Int. Math. Forum, Vol. 2, 2007, no. 33-36, 1625-1635
      http://dx.doi.org/10.12988/imf.2007.07146

Sitao Ling, Tongsong Jiang
      On anti-centro-symmetric solutions of quaternion matrix equation AXA*=B
      Int. Math. Forum, Vol. 2, 2007, no. 33-36, 1637-1645
      http://dx.doi.org/10.12988/imf.2007.07147

A. K. Sharma, S. D. Sharma, S. Kumar
      Weighted composition followed by differentiation between Bergman spaces
      Int. Math. Forum, Vol. 2, 2007, no. 33-36, 1647-1656
      http://dx.doi.org/10.12988/imf.2007.07148

T. S. Oepomo
      Survey of power, QR, and iterative methods for solution of largest eigenvalue of essentially positive matrices
      Int. Math. Forum, Vol. 2, 2007, no. 33-36, 1657-1701
      http://dx.doi.org/10.12988/imf.2007.07149

O. A. Veliev, A. A. Kirac
      On the nonself-adjoint differential operators with the quasiperiodic boundary conditions
      Int. Math. Forum, Vol. 2, 2007, no. 33-36, 1703-1715
      http://dx.doi.org/10.12988/imf.2007.07150

H. Efe
      Round fuzzy metric spaces
      Int. Math. Forum, Vol. 2, 2007, no. 33-36, 1717-1721
      http://dx.doi.org/10.12988/imf.2007.07151

A. P. Kazemi
      Chromatic numbers in some graphs
      Int. Math. Forum, Vol. 2, 2007, no. 33-36, 1723-1727
      http://dx.doi.org/10.12988/imf.2007.07152

A. P. Kazemi, D. A. Mojdeh
      Geodomination in graphs
      Int. Math. Forum, Vol. 2, 2007, no. 33-36, 1729-1736
      http://dx.doi.org/10.12988/imf.2007.07153

A. M. Forouzanfar
      Existence of maximal and minimal solutions of differential inclusion of closed interval-valued maps
      Int. Math. Forum, Vol. 2, 2007, no. 33-36, 1737-1753
      http://dx.doi.org/10.12988/imf.2007.07154

S. Lahrech, A. Jaddar, J. Hlal, A. Ouahab, A. Mbarki
      A note on the weakly quasi-convex functions
      Int. Math. Forum, Vol. 2, 2007, no. 33-36, 1755-1761
      http://dx.doi.org/10.12988/imf.2007.07155

E. Ansari-Piri, S. Ketabchi
      The exponential map in fundamental locally multiplicative topological algebras
      Int. Math. Forum, Vol. 2, 2007, no. 33-36, 1763-1766
      http://dx.doi.org/10.12988/imf.2007.07156

S. M. S. Modarres, Z. Ghorbani
      Interpolation of triple-Banach spaces on R^3
      Int. Math. Forum, Vol. 2, 2007, no. 33-36, 1767-1772
      http://dx.doi.org/10.12988/imf.2007.07157

G. Szeto, L. Xue
      On Galois extensions satisfying the fundamental theorem
      Int. Math. Forum, Vol. 2, 2007, no. 33-36, 1773-1777
      http://dx.doi.org/10.12988/imf.2007.07158

S. Altinok, M. Tosun
      Toric varieties associated with weighted graphs
      Int. Math. Forum, Vol. 2, 2007, no. 33-36, 1779-1793
      http://dx.doi.org/10.12988/imf.2007.07159

B. de Malafosse
      On the sets of \nu-analytic and \nu-entire sequences and matrix transformations
      Int. Math. Forum, Vol. 2, 2007, no. 33-36, 1795-1810
      http://dx.doi.org/10.12988/imf.2007.07160


Journals | Books | Author guidelines